# SDR REXA2016120302462

- Difficulty date: December 3, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993
- Condition: Cracked
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT COCKPIT FLOOR SUPPORT TO BE CRACKED.   DRILL/LOCATED A NEW FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01.
